# SDR REXA201100904

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,218 hours, 20,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE FLOOR EMERGENCY STRIP DAMAGED.  REMOVED AND REPLACED ORANGE FLOOR STRIP IAW AMM 33-51-01.  OPS CHECK GOOD.
